# SDR AALA201907179001

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 81,240 hours, 13,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT, LEFT HAND SIDE MID CABIN BATTERY DISCHARGED. MAINTENANCE REPLACED BATTERY PER AMM 25-05-03.
